`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

ISSN 1937-1632(print)
ISSN 1937-1179(online)

Current volume

Go

Journal archive

Go


Advanced Search

DCDS-S is indexed by Science Citation Index Expanded, ISI Alerting Services and Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES).

Each issue is devoted to a specific area of the mathematical, physical and engineering sciences. This area will define a research frontier that is advancing rapidly, often bridging mathematics and sciences. DCDS-S is essential reading for mathematicians, physicists, engineers and other physical scientists. The journal is published bimonthly.

DCDS-S publishes only Theme Issues: issues with a coherent topic proposed by guest editors. Click here to learn how to submit a theme issue proposal. Occasionally, proposals of an important current topic that is also the main theme of a high quality workshop/meeting are also considered, however, the same rigorous editorial process is applied.

TOP 10 Most Read Articles in DCDS-S, April 2014

1

The De Giorgi method for regularity of solutions of elliptic equations and its applications to fluid dynamics
Volume 3, Number 3,  Pages: 409 - 427,  2010

Luis A. Caffarelli and Alexis F. Vasseur

 Abstract       Full Text      Related Articles

2

Turing instability in a coupled predator-prey model with different Holling type functional responses
Volume 4, Number 6,  Pages: 1621 - 1628,  2010

Zhifu Xie

 Abstract       References       Full Text      Related Articles

3

Singular limit of a two-phase flow problem in porous medium as the air viscosity tends to zero
Volume 5, Number 1,  Pages: 93 - 113,  2011

Marie Henry, Danielle Hilhorst and Robert Eymard

 Abstract       References       Full Text      Related Articles

4

A mathematical model of a criminal-prone society
Volume 4, Number 1,  Pages: 193 - 207,  2010

Juan Carlos Nuño, Miguel Angel Herrero and Mario Primicerio

 Abstract       References       Full Text      Related Articles

5

Periodic solutions of a model for tumor virotherapy
Volume 4, Number 6,  Pages: 1587 - 1597,  2010

Daniel Vasiliu and Jianjun Paul Tian

 Abstract       References       Full Text      Related Articles

6

Birth of canard cycles
Volume 2, Number 4,  Pages: 723 - 781,  2009

Freddy Dumortier and Robert Roussarie

 Abstract       Full Text      Related Articles

7

The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity
Volume 4, Number 1,  Pages: 209 - 222,  2010

Madalina Petcu and Roger Temam

 Abstract       References       Full Text      Related Articles

8

Existence of global weak solutions to Fokker-Planck and Navier-Stokes-Fokker-Planck equations in kinetic models of dilute polymers
Volume 3, Number 3,  Pages: 371 - 408,  2010

John W. Barrett and Endre Süli

 Abstract       Full Text      Related Articles

9

Symmetries in an overdetermined problem for the Green's function
Volume 4, Number 4,  Pages: 791 - 800,  2010

Virginia Agostiniani and Rolando Magnanini

 Abstract       References       Full Text      Related Articles

10

Large-time asymptotics of the generalized Benjamin-Ono-Burgers equation
Volume 4, Number 1,  Pages: 15 - 50,  2010

Jerry L. Bona and Laihan Luo

 Abstract       References       Full Text      Related Articles

Go to top